# SDR CA970423011

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Engine: Pwa JT8D17A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Faulty
- Location: Eng Oil Press
- Component: Ametek
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: C, E

## Discrepancy

(CAN) AFTER ENGINE START THERE WAS NO OIL PRESSURE INDICATION. ENGINE SHUTDOWN AFTER 30 SECONDS, 5 PSI INDICATION ON THE OIL PRESSURE GAUGE. THE OIL PRESSURE TRANSMITTER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
